Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 172718, 5 pages
http://dx.doi.org/10.1155/2013/172718
Research Article

Efficient Secure Multiparty Computation Protocol for Sequencing Problem over Insecure Channel

1State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2School of Computer Science and Technology, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 2 March 2013; Accepted 2 August 2013

Academic Editor: Vishal Bhatnagar

Copyright © 2013 Yi Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Sun, Qiaoyan Wen, Yudong Zhang, Hua Zhang, and Zhengping Jin, “Efficient Secure Multiparty Computation Protocol for Sequencing Problem over Insecure Channel,” Mathematical Problems in Engineering, vol. 2013, Article ID 172718, 5 pages, 2013. https://doi.org/10.1155/2013/172718.